Facebook Pixel

Bleeding after Postinor 2, bleeding again

By November 29, 2016 - 9:07am
Rate This

My period is irregular. Sometimes it comes at the start of the month, sometimes middle, sometimes at the end. I had sex on the 9th of November. Took postinor 2 on the 11th, before it hit 48 hours. On the same day i took the postinor, i found myself bleeding. May i know if its bleeding from the pill or? It lasted for about 10 days? It was quite heavy, something like my period blood? But my period usually only lasts for 6-7 days. Then on the 27th, i found myself bleeding again. Much lighter but it turn to very dark brown after a while. What bleeding is this? I'm very confused. Am i pregnant even though i took Postinor 2?

Add a Comment3 Comments

Hello Maryann, how long will the Postinor 2 pill affect the menstrual cycle? It's been a month plus, but i still feel nausea and cramping. I'm not sure why. Is it possible that i'm not pregnant based on what i've written earlier on 30th Nov?

December 11, 2016 - 8:32am
Guide (reply to 1234sara5678)

Hello 1234sara5678,

Usually, Postinor 2 is out of your body within the month of taking it and should not affect your menstrual cycle beyond that first month.

Please speak with your gynecologist since you are still feeling nauseous and having cramping. Your physician can order blood tests and examine you if necessary.


December 12, 2016 - 10:56am

Hello 1234sara5678,

Welcome to the EmpowHER community. Thank you for reaching out to us with your questions.

I can say that you are not pregnant. The bleeding is proof of that.

I cannot say if the bleeding was your period, since you mention that you have an irregular menstrual cycle. To start bleeding the same day that you took Postinor 2 is unusual, so I cannot say it was triggered by the pill.

Please contact your gynecologist. I am concerned about the heavy bleeding that lasted for ten days and that you started bleeding again, even if it is lighter. I am equally confused. Please keep in touch once you speak with or are seen by your physician.


November 29, 2016 - 9:36am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Emergency Contraception

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!